-----------------------------------------------

                          September:

Friday - August 9th - 6:30-9:30- Yoga, cacao and sound healing - at Amber Connection

Yoga for 45 min,

cacao ceremony.
45 min of the sound bath.

 

check on your body and soul. relax into the sounds. deep meditation and relaxation.

suggested donation - 35$
small space - so we only have room for 10 people.

bring the yoga mat and pillow.

if you forget - we have extras.
 

Reserve your spot - PayPal to amberconnection@aol.com or Venmo to @Urszula-Abolik

---------------------------------------------

Tango crash course for Beginners - Saturday - September 10th - 10am-1pm - full moon:)

Learn the basics of tango. Connection, embrace, body posture. Learn some tango history, tango stories, orchestras, music. Connect to yourself and to the music and partner.
This class is designed for singles and couple. 
3 hr intensive. we will have a break and sitting moments and refreshing aperitif:)
All you need is comfortable clothes and flat shoes that slide, or heavy socks.
35$
please reserve to amberconnection@aol.com, PayPal to amberconnection@aol.com or Venmo at @Urszula-Abolik (last 4 digits 1382)

--------------------------------------------------

Tango in September:

Sunday - September 10th, and 24th

4-5pm - beginners

5-6pm - advanced

6-8pm - dancing

15$

with a glass of wine:)

--------------------------------------------

Tango Intensive - 4 days challenge for Beginners - September 25th-28th

Learn the basic s of tango. Discover some most important tango feelings, steps, music, history. connect to music and partner. Learn some new things about yourself. Challenge yourself.
4 days challenge.
we will meet Sunday - 4-5, and Monday, Tuesday and Wednesday from 7-8pm.
$55 for the whole beginners course.
Join me
reserve your spot
open to singles and couples
Paypal to amberconnection@aol.com
Venmo at @Urszula-Abolik (4 last digits 1382)

-------------------------------

Yoga intensive for beginners - September 26-29th

Learn the basics of yoga. Start fresh - every day early at 7am. 1 hour practice includes deep sound healing bath. 4 days in a raw. see if yoga is for you. 
from Monday till Thursday 7-8am. 4 days challenge.
35$ for the whole intensive!!!!
only 8 spots available.
message me or email at amberconnection@aol.com
Paypal to amberconnection@aol.com
or Venmo at @Urszula-Abolik (last 4 digits1382

----------------------------------------------

Relaxed concert and Indian Dinner - music by Jim Steager!

Saturday - September 24th

Private, living room concerts are back. Jim Steager on a acoustic guitar, and vocals. His own compositions, relaxing tunes, bossa novas....
and home cooked Indian dinner.
The event will start at 7pm with a dinner and social hour.
8pm - concert starts.
the price is suggested - 25$, by your choice, please. by donation.
at Amber Connection, 226 Main Street, Emmaus
Please, call me at 484-225-1382 or email me at amberconnection@aol.com to reserve the spot. 

-----------------------------------------

Yoga on Zoom and in studio: 

Tuesday - Sept 27th and 

Wednesday - Sept 28th - both 5-6pm. Join me on zoom or in studio, 10$ suggested.

-------------------------------------

Burningwoman at the Emmaus Farm - September 29-October 2nd

check on Facebook:

https://www.facebook.com/events/894018221361172

MEDITATION CLASSES - just schedule it privately. I am always free weekends in the morning. or anytime in the afternoon. Private meditation classes - 10$ donation.

-----------------------------------------

Private Yoga classes available - 25$

-----------------------------------------

Private Tango classes available - 35$

-------------------------------------------

                                                                                         

                                    OCTOBER

Tuesday - October 4th - yoga on zoom and in the studio - 5-6pm

Thursday - October 6th - Yoga on zoom and in the studio - 5-6pm

10$ sugested.

--------------------------------------------------

***Friday - October 7th - Sound healing,, yoga, cacao  and meditation! - 6:30-8:30pm

meditation

Yoga for 30 min,

cacao ceremony.
45 min of the sound bath.

 

check on your body and soul. relax into the sounds. deep meditation and relaxation.

suggested donation - 35$
small space - so we only have room for 10 people.

bring the yoga mat and pillow.

if you forget - we have extras.
 

Reserve your spot - PayPal to amberconnection@aol.com or Venmo to @Urszula-Abolik

----------------------------------------------

Sunday - October 9th - tango classes

4-5pm beginners

5-6 - advanced

6-8pm - dancing

15$

------------------------------------

Private Yoga classes available - 25$

-----------------------------------------

Private Tango classes available - 35$

-------------------------------------------



Trips abroad/Traveling-message me for detailed program and prices.



*Portugal - September 11-21st, 2022 - sold out
*Morocco - October 14-24 - SOLD OUT.
**
Vietnam - November 12-24th, 2022  - 1 spot available.
**Havana, Cuba - December 5-12th - 1 spot open.
*Havana, Cuba - February 6-13, 2023-open
*March 14-24th, 2023 - Morocco - open
*April 10-21st, 2023 - around Cuba trip - open
*May 15-25th, 2023 - Tango trip to Argentina - open
*June 22-July 4th,  2023 - Poland -open, with the Tango festival at the end (your option - June 22-June 30, without tango Festival:)



for details email: amberconnection@aol.com or message me on facebook under Amber Connection or Urszula Abolik.